# SDR AALA202004179002

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 11,799 hours, 4,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - R1 DOOR, ASSIST ACCUMULATOR LOW PRESSURE. SERVICED R1 DOOR ASSIST BOTTLE PER AMM 52-10-00, LEAK CHECK GOOD AT THIS TIME.
